# SDR GUUA08010701

- Difficulty date: August 1, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 24,496 hours, 30,570 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 5404, DURING FLIGHT LANDING GEAR HANDLE LIGHT ILLUMINATED.  INSPECTED LANDING GEAR SYSTEM RIGGED LT LANDING GEAR UPLOCK SWITCH. LANDING GEAR OPERATIONAL CHECK GOOD.
